Alert archive / South Carolina / Special Weather Statements in 2013
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jun 26, 2013, 4:21 PM EDT for Allendale County, South Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 26, 2013, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, SC
County Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 64 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 929 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
652
WWUS82 KCHS 262021
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT WED JUN 26 2013
SCZ040-262045-
ALLENDALE-
421 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE COUNTY
THROUGH 445 PM EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR MILLETT...MOVING EAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MILLETT...AVERILL...AVERILL...MARTIN...BALDOCK...APPLETON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3316 8154 3314 8146 3311 8136 3311 8130
3300 8137 3306 8157 3310 8161
TIME...MOT...LOC 2021Z 284DEG 11KT 3311 8155
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:43 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 26, 3:43 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 343 PM EDT WED JUN 26 2013 .SYNOPSIS... BERMUDA HIGH PRESSURE WILL PREVAIL THIS WEEK...WHILE A WEAK TROUGH OF LOW PRESSURE LINGERS INLAND. A COLD FRONT WILL APPROACH AND POSSIBLY STALL NEAR THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... PWAT VALUES BETWEEN 1.5 AND 2 INCHES REFLECT THE ABUNDANT DEEP MOISTURE ACROSS THE SOUTHEAST STATES...AS SHORTWAVE ENERGY CONTINUES TO TRACK INTO THE REGION WITHIN A WEAK UPPER TROUGH. A SOLID WEST LOW/MID LEVEL FLOW HAS ALLOWED UPSTREAM CONVECTION TO STEADILY TRACK INTO THE FORECAST AREA...WHILE ALSO PINNING THE SEABREEZE ALONG THE COAST. ALTHOUGH THERE WILL BE SOME SYNOPTIC SCALE SUPPORT FROM THE VARIOUS SHORTWAVES...THE WIND PROFILE IS RATHER UNIMPRESSIVE AND MID LEVEL LAPSE RATES ARE FAIRLY LOW. ISOLATED STRONG TO SEVERE THUNDERSTORM DEVELOPMENT IS STILL POSSIBLE AND WILL MAINLY BE DEPENDENT ON MESOSCALE BOUNDARY INTERACTIONS. CURRENT TRENDS SUGGEST THAT EASTWARD PROGRESSING THUNDERSTORMS COULD INTENSIFY UPON CONTACT WITH THE LINGERING SEABREEZE. THE MAIN HAZARDS FROM ORGANIZED CONVECTION WILL BE STRONG WINDS AND PERHAPS BRIEF HAIL PRODUCTION. LATEST THINKING IS THAT CONVECTION WILL CONTINUE TO TRACK WEST TO EAST THROUGH THE FORECAST AREA INTO THE EARLY EVENING...BEFORE SHIFTING OFF THE COAST FOLLOWING ONE OF THE STRONGER SHORTWAVES. A MORE AMPLIFIED SHORTWAVE TROUGH WILL BE APPROACHING THE WESTERN BORDER OF THE FORECAST AREA BY DAYBREAK...YET EXPECT RAIN CHANCES TO REMAIN BELOW 15 PERCENT OVER LAND AREAS FROM LATE EVENING THROUGH AT LEAST SUNRISE. LOW TEMPERATURES WILL RANGE IN THE LOW TO MID 70S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... A FAIRLY WET AND ACTIVE PATTERN IS IN STORE FOR THE END OF THE LATTER HALF OF THE WEEK. AN UPPER LEVEL TROUGH AND ASSOCIATED SURFACE LOW WILL SHIFT EAST TOWARDS THE ATLANTIC COAST ON THURSDAY. AN AXIS OF MOISTURE WILL SET UP OVER THE FORECAST AREA...WITH PRECIPITABLE WATER VALUES INCREASING TO AROUND 2 INCHES BY THE AFTERNOON. EXPECT SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE THROUGH THE DAY...WITH CHANCES GENERALLY IN THE 40 TO 50 PERCENT RANGE. THERE WILL BE A POTENTIAL FOR SEVERE STORMS IN THE AFTERNOON AND EVENING AS A BAND OF VORTICITY CROSSES THROUGH THE AREA AND PROVIDES ADDITIONAL FORCING. MODEL SOUNDINGS INDICATE SBCAPE UP TO AROUND 3000 J/KG...WITH DCAPE VALUES BETWEEN 600 AND 800 J/KG. DAMAGING WIND WILL BE THE PRIMARY THREAT. SPC CURRENTLY HAS A SLIGHT RISK OUTLINED MAINLY WEST OF THE FORECAST AREA...HOWEVER A PORTION OF OUR INTERIOR COUNTIES ARE INCLUDED. ON FRIDAY AND SATURDAY...LONGWAVE TROUGH WILL REMAIN SITUATED OVER THE EASTERN U.S. AT THE SURFACE...HIGH PRESSURE WILL BE CENTERED OVER THE ATLANTIC...WITH A TROUGH OF LOW PRESSURE INLAND. DEEP MOISTURE WILL REMAIN IN PLACE OVER THE AREA. THIS IN COMBINATION WITH CONVERGENCE WITH THE INLAND TROUGH...30 TO 40 PERCENT POPS ARE STILL WARRANTED. ON SATURDAY...ANOTHER VORT MAX IS FORECAST TO ROUND THE BASE OF THE UPPER TROUGH...WITH PRECIPITABLE WATER VALUES INCREASING TO OVER 2 INCHES. THIS WILL RESULT IN ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...WITH PERIODS OF HEAVY RAIN POSSIBLE. GIVEN THE ADDED FORCING AND DECENT INSTABILITY FORECAST...CANNOT RULE OUT SEVERE POTENTIAL. NUDGED MAX TEMPERATURES DOWN A COUPLE DEGREES ASSUMING MORE COVERAGE IN PRECIPITATION AND CLOUDINESS...BUT OVERALL TEMPERATURES WILL BE FAIRLY CLOSE TO NORMAL. HIGHS WILL BE IN THE LOWER 90S AWAY FROM THE IMMEDIATE COAST...AND LOWS WILL BE IN THE LOWER TO MIDDLE 70S. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT INDICATING THE POTENTIAL FOR UNSETTLED CONDITIONS THROUGH MUCH OF THE LONG TERM PERIOD. THE SYNOPTIC PATTERN IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE WILL FEATURE AN UNSEASONABLY DEEP TROUGH OVER THE CENTRAL UNITED STATES WITH A RIDGE OVER THE WESTERN ATLANTIC ALLOWING FOR ADVECTION OF DEEP MOISTURE OVER THE REGION. AT THE SURFACE... ATLANTIC HIGH PRESSURE WILL PREVAIL AS A LEE SIDE TROUGH LINGERS INLAND. THE FORECAST WILL INDICATE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY...WITH A SLIGHT CHANCE OR LOW CHANCE OF SHOWERS AND THUNDERSTORMS AT NIGHT. OVERALL...PARTS OF THE REGION COULD EXPERIENCE SEVERAL INCHES OF RAINFALL DURING THE COURSE OF THE LONG TERM PERIOD. NEAR NORMAL TEMPERATURES ARE EXPECTED EACH DAY WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES AT NIGHT. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... ISOLATED TO SCATTERED CONVECTION PROGRESSING FROM WEST TO EAST AND INTENSIFYING ALONG THE PINNED SEABREEZE COULD IMPACT THE TERMINALS THROUGH AT LEAST LATE AFTERNOON/EARLY EVENING. EXPECT THUNDERSTORM ACTIVITY TO DIMINISH IN COVERAGE AFTER SUNSET WITH THE LOSS OF DIURNAL HEATING AND INSTABILITY. ALTHOUGH BRIEF REDUCTIONS IN CEILINGS/VISIBILITIES COULD OCCUR IN THUNDERSTORMS...VFR CONDITIONS ARE OTHERWISE EXPECTED TO PREVAIL THROUGH 18Z THURSDAY. EXTENDED AVIATION...SCATTERED SHOWERS AND TSTMS EXPECTED EACH AFTERNOON/EVENING WITH BRIEF REDUCTIONS IN VSBY/CIG POSSIBLE. && .MARINE... TONIGHT...ATLANTIC HIGH PRESSURE WILL PREVAIL...AS A TROUGH OF LOW PRESSURE LINGERS INLAND. THIS PATTERN WILL MAINTAIN SOUTH/SOUTHWEST FLOW ACROSS THE WATERS THROUGH THE PERIOD WITH SPEEDS GENERALLY 15 KT OR LESS. THURSDAY THROUGH MONDAY...SURFACE HIGH PRESSURE WILL REMAIN CENTERED EAST OF THE WATERS...WHILE A TROUGH OF LOW PRESSURE BECOMES SITUATED INLAND. THIS WILL RESULT IN A TIGHTENED PRESSURE GRADIENT OVER THE COASTAL WATERS. WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA AT TIMES THROUGH THE WEEKEND...MAINLY IN THE NEARSHORE SC WATERS FROM SOUTH SANTEE TO EDISTO BEACH...AS WELL AS IN THE OUTER GA WATERS. SEAS WILL GENERALLY BE 2 TO 4 FEET THROUGH THE END OF THE WEEK...THEN BUILDING TO 3 TO 5 FT THIS WEEKEND...HIGHEST IN THE OUTER WATERS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...WMS SHORT TERM...ECT LONG TERM...JAQ AVIATION...WMS/ECT MARINE...WMS/ECT
Hazardous weather outlook, Jun 26, 4:49 AM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 449 AM EDT WED JUN 26 2013 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-271000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 449 AM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS...THERE IS THE POTENTIAL FOR A FEW THUNDERSTORMS TO BECOME SEVERE THURSDAY INTO THURSDAY NIGHT. THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS. IN ADDITION...ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 26, 3:03 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT WED JUN 26 2013
SCZ044-045-050-052-261930-
CHARLESTON-DORCHESTER-INLAND BERKELEY-TIDAL BERKELEY-
303 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER...
CHARLESTON AND BERKELEY COUNTIES THROUGH 330 PM EDT...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MCCLELLANVILLE TO
NAVAL WEAPONS STATION CHARLESTON TO OAKLAND...MOVING EAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
NAVAL WEAPONS STATION CHARLESTON...HANAHAN...RIVERFRONT PARK...JAMES
ISLAND COUNTY PARK...SANTEE COASTAL RESERVE...THE CITADEL...MEDICAL
UNIVERSITY OF SOUTH CAROLINA...COOPER RIVER MARINA...MARION SQUARE...
COLUMBUS STREET TERMINAL...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3314 7927 3308 7934 3300 7936 3302 7956
3299 7955 3301 7956 3295 7961 3293 7961
3297 7955 3290 7958 3275 7984 3278 7990
3277 7992 3274 7986 3268 7988 3261 8006
3301 8013 3324 7947
TIME...MOT...LOC 1903Z 271DEG 12KT 3311 7942 3295 7998
3278 8002Special weather statement, Jun 26, 3:26 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
326 PM EDT WED JUN 26 2013
GAZ114>116-137-138-262015-
EVANS-INLAND BRYAN-INLAND LIBERTY-LONG-TATTNALL-
326 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
LIBERTY...BRYAN AND LONG COUNTIES THROUGH 415 PM EDT...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM DAISY TO NOBLE...
MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLENNVILLE...MIDWAY...GROVELAND...NOBLE...BEARDS CREEK...DONALD...
WEFANIE...JONES CREEK...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3219 8190 3206 8142 3157 8170 3161 8174
3160 8175 3161 8175 3161 8177 3165 8180
3165 8183 3167 8186 3171 8188 3173 8191
3175 8191 3176 8195 3179 8196 3178 8198
3182 8202 3181 8203 3183 8206
TIME...MOT...LOC 1926Z 303DEG 19KT 3212 8180 3179 8198Special weather statement, Jun 26, 3:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
354 PM EDT WED JUN 26 2013
GAZ087-088-262045-
JENKINS-SCREVEN-
354 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND JENKINS
COUNTIES THROUGH 445 PM EDT...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LAWTON...MOVING SOUTHEAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
LAWTON...PERKINS...SCARBORO...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3292 8205 3293 8195 3295 8185 3293 8179
3291 8177 3293 8174 3291 8167 3276 8174
3263 8192 3284 8211
TIME...MOT...LOC 1954Z 294DEG 9KT 3287 8190Special weather statement, Jun 26, 4:06 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
406 PM EDT WED JUN 26 2013
SCZ050-262030-
CHARLESTON-
406 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 430 PM EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR OAKLAND...MOVING EAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
OAKLAND...OAKLAND...MAYBANK BRIDGE...MARYVILLE...SOUTH WINDERMERE...
SAINT ANDREWS...STONO...BATTERY POINT...MEDICAL UNIVERSITY OF SOUTH
CAROLINA...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3269 7989 3268 7988 3266 7991 3265 8012
3281 8013 3287 8002 3271 7987
TIME...MOT...LOC 2006Z 273DEG 10KT 3276 8002Special weather statement, Jun 26, 4:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EDT WED JUN 26 2013
GAZ119-SCZ048-051-262100-
BEAUFORT-COASTAL CHATHAM-COASTAL JASPER-
412 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER...CHATHAM AND
BEAUFORT COUNTIES THROUGH 500 PM EDT...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GOLDEN ISLES...MOVING EAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GOLDEN ISLES...WILMINGTON ISLAND...FORT PULASKI NATIONAL MONUMENT...
SAVANNAH BEACH...TYBEE ISLAND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3196 8112 3217 8098 3210 8082 3211 8084
3209 8086 3208 8086 3207 8088 3205 8090
3204 8089 3202 8088 3202 8084 3199 8084
3195 8088 3194 8091 3189 8096
TIME...MOT...LOC 2013Z 291DEG 10KT 3201 8093Special weather statement, Jun 26, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT WED JUN 26 2013
SCZ040-262045-
ALLENDALE-
421 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE COUNTY
THROUGH 445 PM EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR MILLETT...MOVING EAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MILLETT...AVERILL...AVERILL...MARTIN...BALDOCK...APPLETON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3316 8154 3314 8146 3311 8136 3311 8130
3300 8137 3306 8157 3310 8161
TIME...MOT...LOC 2021Z 284DEG 11KT 3311 8155The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:03 PM EDT | Special Weather Statement | CHS | Charleston | 27 min |
| Jun 26, 3:07 PM EDT | Special Marine Warning | CHS | 83 min | |
| Jun 26, 3:23 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 67 min |
| Jun 26, 4:06 PM EDT | Special Weather Statement | CHS | Charleston | 24 min |
| Jun 26, 4:34 PM EDT | Special Weather Statement | CHS | Charleston | 26 min |
| Jun 26, 4:53 PM EDT | Special Weather Statement | CHS | Charleston | 37 min |
| Jun 26, 4:57 PM EDT | Areal Flood Advisory | CHS | Charleston | 93 min |
| Jun 26, 5:11 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 64 min |
| Jun 26, 5:20 PM EDT | Tornado Warning | CHS | Charleston | 40 min |
| Jun 26, 5:28 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 26, 5:43 PM EDT | Special Weather Statement | CHS | Charleston | 32 min |
| Jun 26, 5:54 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 66 min |
| Jun 26, 6:02 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 43 min |
| Jun 26, 6:03 PM EDT | Tornado Warning | CHS | Charleston, Dorchester | 42 min |
| Jun 26, 6:22 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 38 min |
| Jun 26, 6:28 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 62 min |
| Jun 26, 6:35 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 115 min |
| Jun 26, 6:49 PM EDT | Special Marine Warning | CHS | 116 min | |
| Jun 26, 7:03 PM EDT | Special Weather Statement | CHS | Berkeley | 27 min |
| Jun 26, 7:07 PM EDT | Special Weather Statement | CHS | Beaufort | 38 min |
| Jun 26, 7:32 PM EDT | Special Weather Statement | CHS | Berkeley | 28 min |
| Jun 26, 2:55 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 35 min |
| Jun 26, 3:26 PM EDT | Special Weather Statement | CHS | Evans, Long | 49 min |
| Jun 26, 3:37 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Evans, Liberty, Long, Tattnall | 38 min |
| Jun 26, 3:54 PM EDT | Special Weather Statement | CHS | Jenkins | 51 min |
| Jun 26, 4:00 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 45 min |
| Jun 26, 4:12 PM EDT | Special Weather Statement | CHS | Chatham | 48 min |
| Jun 26, 4:31 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham | 44 min |
| Jun 26, 4:36 PM EDT | Special Weather Statement | CHS | McIntosh | 39 min |
| Jun 26, 4:39 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 51 min |
| Jun 26, 5:00 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Jenkins | 30 min |
| Jun 26, 5:01 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, McIntosh | 44 min |
| Jun 26, 5:13 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty | 47 min |
| Jun 26, 5:47 PM EDT | Severe Thunderstorm Warning | CHS | McIntosh | 43 min |
| Jun 26, 6:25 PM EDT | Severe Thunderstorm Warning | CHS | McIntosh | 50 min |
Nearby
Special Weather Statements in South Carolina, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.